EconPapers    
Economics at your fingertips  
 

Information, Theories of Competition, and the Theory of Games

Martin Shubik

Journal of Political Economy, 1952, vol. 60, issue 2, 145

Date: 1952
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://dx.doi.org/10.1086/257176 (text/html)
Access to the online full text or PDF requires a subscription.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:60:y:1952:p:145

DOI: 10.1086/257176

Access Statistics for this article

More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().

 
Page updated 2025-03-24
Handle: RePEc:ucp:jpolec:v:60:y:1952:p:145